[Skip to Content]
[Skip to Content Landing]
Article
November 1969

ERRATUM

Arch Intern Med. 1969;124(5):648. doi:10.1001/archinte.1969.00300210130048

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In the Original Article entitled "Hemorrhagic Syndrome Following Transurethral Prostatic Resection for Benign Adenoma" by Newton J. Friedman, MD, et al, which appeared in the September issue (124:341-349, 1969), a printer's error resulted in serious distortion of the authors' meaning. On page 345, in the second paragraph under "Comment," the third sentence should read as follows: "However, fibrinolytic activity has been minimal when compared with that found in the rare primary fibrinolytic disorders or the state induced by therapeutic use of fibrinolytic enzymes."

First Page Preview View Large
First page PDF preview
First page PDF preview
×